# SDR CALA9700369

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV SERVICE CENTER PAN STRUCTURE CORRODED AT STA 1006.  CHANNELS WERE FABRICATED IAW BOEING DRAWING 69-36677 AND A NEW LAV PAN STRUCTURE WAS FABRICATED IAW SRM 51-30-5.  INSTALLATION WAS PERFORMED IAW SRM 51-30-2.
